American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

[1] Adam-Christiaan van Roosmalen. Numerically finite hereditary categories with Serre duality. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Demonet and Xueyu Luo. Ice quivers with potential associated with triangulations and Cohen-Macaulay modules over orders. Trans. Amer. Math. Soc. 368 (2016) 4257-4293.
Abstract, references, and article information   
View Article: PDF

[3] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc. 368 (2016) 1097-1158.
Abstract, references, and article information   
View Article: PDF

[4] Audrey Moore and Markus Schmidmeier. A swiss cheese theorem for linear operators with two invariant subspaces. Proc. Amer. Math. Soc. 143 (2015) 5097-5111.
Abstract, references, and article information   
View Article: PDF

[5] Raf Bocklandt; With an appendix by Mohammed Abouzaid. Noncommutative mirror symmetry for punctured surfaces. Trans. Amer. Math. Soc. 368 (2016) 429-469.
Abstract, references, and article information   
View Article: PDF

[6] Alexei Belov-Kanel, Louis Rowen and Uzi Vishne. Specht's problem for associative affine algebras over commutative Noetherian rings. Trans. Amer. Math. Soc. 367 (2015) 5553-5596.
Abstract, references, and article information   
View Article: PDF

[7] Julia Worch. AR-components for generalized Beilinson algebras. Proc. Amer. Math. Soc. 143 (2015) 4271-4281.
Abstract, references, and article information   
View Article: PDF

[8] Hua-Lin Huang and Yuping Yang. Quasi-quantum planes and quasi-quantum groups of dimension $p^3$ and $p^4$. Proc. Amer. Math. Soc. 143 (2015) 4245-4260.
Abstract, references, and article information   
View Article: PDF

[9] Dylan Rupel. Quantum cluster characters for valued quivers. Trans. Amer. Math. Soc. 367 (2015) 7061-7102.
Abstract, references, and article information   
View Article: PDF

[10] Lutz Hille. Tilting Modules over the Path Algebra of Type $\Aa$, Polytopes, and Catalan Numbers. Contemporary Mathematics 652 (2015) 91-101.
Book volume table of contents   
View Article: PDF

[11] George Dimitrov and Ludmil Katzarkov. Non-semistable exceptional objects in hereditary categories: some remarks and conjectures. Contemporary Mathematics 643 (2015) 263-287.
Book volume table of contents   
View Article: PDF

[12] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc. 367 (2015) 5475-5505.
Abstract, references, and article information   
View Article: PDF

[13] Giovanni Cerulli Irelli, Daniel Labardini-Fragoso and Jan Schröer. Caldero-Chapoton algebras. Trans. Amer. Math. Soc. 367 (2015) 2787-2822.
Abstract, references, and article information   
View Article: PDF

[14] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[15] Shiping Liu and Charles Paquette. Standard components of a Krull-Schmidt category. Proc. Amer. Math. Soc. 143 (2015) 45-59.
Abstract, references, and article information   
View Article: PDF

[16] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[17] Gene Abrams, Jason P. Bell and Kulumani M. Rangaswamy. On prime nonprimitive von Neumann regular algebras. Trans. Amer. Math. Soc. 366 (2014) 2375-2392.
Abstract, references, and article information   
View Article: PDF

[18] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[19] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[20] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[21] Otto Kerner. More Representations of Wild Quivers. Contemporary Mathematics 607 (2014) 35-55.
Book volume table of contents   
View Article: PDF

[22] Justyna Kosakowska and Markus Schmidmeier. Arc diagram varieties. Contemporary Mathematics 607 (2014) 205-224.
Book volume table of contents   
View Article: PDF

[23] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[24] Thorsten Weist. Localization in quiver moduli spaces. Represent. Theory 17 (2013) 382-425.
Abstract, references, and article information   
View Article: PDF

[25] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[26] Klaus Bongartz. Indecomposables live in all smaller lengths. Represent. Theory 17 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[27] Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Trans. Amer. Math. Soc. 365 (2013) 4153-4179.
Abstract, references, and article information   
View Article: PDF

[28] Bangming Deng, Jie Du and Alexandre Mah. Generic extensions and composition monoids of cyclic quivers. Contemporary Mathematics 602 (2013) 99-114.
Book volume table of contents   
View Article: PDF

[29] Andrew T. Carroll and Jerzy Weyman. Semi-invariants for gentle algebras. Contemporary Mathematics 592 (2013) 111-136.
Book volume table of contents   
View Article: PDF

[30] Carlos Florentino and Sean Lawton. Character Varieties and Moduli of Quiver Representations. Contemporary Mathematics 590 (2013) 9-38.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia